| Model Number |
27303 |
| Medical Device Problem Codes |
Complete Blockage (1094); Component Missing (2306); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the patient required continuous lumbar cistern drainage to clear cerebrospinal fluid and prevent hydrocephalus due to intraventricular hemorrhage.Therefore, on (b)(6) 2025, a lumbar cistern drainage procedure was performed under local anesthesia.During the puncture, it was found that there was no guidewire inside the drainage tube, and no external drainage bottle was attached.As a result, it was not possible to monitor the patient's intracranial pressure or control the cerebrospinal fluid drip rate.This resulted in poor drainage from the lumbar cistern, which was not detected in time and ultimately led to catheter blockage.A new device was used instead.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.